# SDR AWXA200700318

- Difficulty date: January 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Part serial: 233
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND RIGHT WING NR  5 SLAT TRAILING EDGE SKIN CRACKED, SS 219.  RIGHT WING NR 5 SLAT TRAILING EDGE SKIN, SS 219 IAW B737-300 SRM 57-43-01-02R6.
